# SDR USAA050046

- Difficulty date: January 6, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: 6546431279
- Condition: Loose
- Location: Lt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LT WING FOREFLAP 42 LOOSE RIVETS, LT WING OUTBOARD FOREFLAP APPROX 42 INCHES.  DEFECTIVE PART REPLACED WITH IDENT PART.  (M)
